Ioannidou, T. (2000) SU(N) skyrmions from instantons. Nonlinearity, 13 (4). pp. 1217-1225. ISSN 0951-7715.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
Atiyah and Manton (1989 Phys. Lett. B 222 438) have outlined a scheme to obtain approximations to the SU(2) skyrmions from instantons in R-4. In this paper we apply this scheme to construct, in an explicit form, approximations to static spherically symmetric SU(N) skyrmions with various baryon numbers. In particular, we show how to obtain these skyrmions from instantons using harmonic maps into complex projective spaces.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
|Depositing User:||O.O. Odanye|
|Date Deposited:||03 Apr 2009 08:31|
|Last Modified:||03 Apr 2009 08:31|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/16257 (The current URI for this page, for reference purposes)|
- Depositors only (login required):